Search the Community
Showing results for tags 'confusion'.
Deadpool posted a topic in Introductions and updatesHi all...... I am new here. Searched google 'how to recover from risperidone' and found this site. I don't know how things work here, but I am sharing my experience. I was misdiagnosed with Bipolar disorder and took the medicine for 3 months. The details of the drugs are in my signature. Its been almost two months since I quit the medicines cold turkey. I am now suffering from withdrawal symptoms. Sexual dysfunction, ie.. no sex drive which is driving me crazy. I watch porn, but not able to get excited now. I am deeply depressed. Suicidal thoughts are coming to me thinking about my life. I hav
Hey im a 23 year old female, i got on paxil at 18 years old so 5 years ago, iv been off cold turkey since febuary 20th of this year so 112 days. I tried to reisnstate 2 weeks ago i took the medication i think 4 times got an adverse reaction it caused extreme akathisia almost immediately. I stoped taking it and the akathisa is gone now. I knoq every single story is different every person is different, does anyone have a similar story to mine, of how long they were on the medication, the dose and when they started to feel better, sorry if this post is all over the place. I have severe issues con
MattyB posted a topic in Introductions and updatesI've never joined a forum before but I am not sure where else to turn. I am 26 years old and feel like I have dementia. I can barely remember things, skills that I have possessed for years seem foreign to me, I can barely concentrate at work and I can't read a book / retain information to save my life. I wasn't always like this but it seems like whenever I build up a tolerance to whatever meds I am on or try to get off of them completely this is what happens to my brain. I was once off of antidepressants for 9 months about 2 years ago and experienced the same thing. Eventually I couldn
HopeNeeded posted a topic in Introductions and updatesHi All - Reading and typing are difficult, so I will try my best to relay what's going on with minimal typos. At the end of January, my psychiatrist used Prozac to begin weening me off of Pristiq (50mg), as the situation calling for meds was better and I was experiencing the haziness and vision problems associated with SSRIs. Over a month, I had discontinued both drugs (last dose of Prozac was 15 days ago). It is now March 10th and all of my symptoms are at their peak, with new ones arising regularly. My worst symptoms at this point are outlined below. I have omitted anxiety from the list